# SDR DALA2022052603662

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,693 hours, 31,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 L2 DOOR WILL NOT ARM. CORRECTIVE ACITON: CLEARED DEBRIS FROM GIRT BAR MECH. CKS OK.
